# SDR A6WA0000017

- Difficulty date: February 10, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 77390010
- Part serial: F2586
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 446 hours, 548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WHEN AT CRUISE 89-90 PERCENT N1, EXPERIENCED UNCOMMANDED POWER BACK TO 60 PERCENT N1, OTHER INDICATIONS FOLLOWED, 30 SECOND =/1 MINUTE STABILIZED.  THIS IS WITH TMS OFF, ALT 25,000 FT, ANTI-ICE OFF.  REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL UNIT.  (M)
